# SDR DJF2008F00004

- Difficulty date: June 15, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N664CW
- Make and model: Cndair CL6012A12
- Aircraft serial: 3064
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REFUELING THE AC, THE CREW NOTED A SIGNIFICANT AMOUNT OF SMOKE IN THE COCKPIT.  (SDR WILL BE COMPLETED AFTER MAINTENANCE/ INSPECTION IS COMPLETE). (K)
